# SDR HYI2002F00010

- Difficulty date: April 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Switch Panel
- Part time: 1,301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS MASTER SWITCH FAILED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.
